# SDR RAIA990735

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 15633
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ORD - FLT 5792 - NR 1 ENGINE HYDRAULIC PUMP FAIL MESSAGE.  MAINTENANCE REPLACED NR 1 EDP PRESSURE SWITCH.  (X)
